# SDR MASA200700675

- Difficulty date: October 7, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N17337
- Make and model: Cndair CL6002B19
- Aircraft serial: 7337
- Aircraft time: 20,673 hours, 16,247 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BC10066003
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH  2750 - PHX-DRO - CEILING FLOOD LIGHT INOP.  REPLACED LIGHT ASSY.
